Face size and the maximum genus of a graph 1. Simple graphs

Authors
Citation
Yq. Huang et Yp. Liu, Face size and the maximum genus of a graph 1. Simple graphs, J COMB TH B, 80(2), 2000, pp. 356-370
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF COMBINATORIAL THEORY SERIES B
ISSN journal
0095-8956 → ACNP
Volume
80
Issue
2
Year of publication
2000
Pages
356 - 370
Database
ISI
SICI code
0095-8956(200011)80:2<356:FSATMG>2.0.ZU;2-Z
Abstract
This paper shows that a simple graph which can be cellularly embedded on so me closed surface in such a way that the size of each face does not exceed 7 is upper embeddable. This settles one of two conjectures posed by Nedela and Skoviera (1990, in "Topics in Combinatorics and Graph Theory," pp. 519- 529, Physica Verlag, Heidelberg). The other conjecture will be proved in a sequel to this paper. (C) 2000 Academic Press.